# SDR MWEA030137

- Difficulty date: March 21, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 74,494 hours, 62,527 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 9650041027
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STALL INDICATING FAILURE LIGHT CAME ON.  --  REMOVED AND REPLACED #2 STALL WARNING COMPUTER.
